Spatial distributions of tree species in a subtropical forest of China
Article first published online: 31 MAR 2009
© 2009 The Authors
Volume 118, Issue 4, pages 495–502, April 2009
How to Cite
Li, L., Huang, Z., Ye, W., Cao, H., Wei, S., Wang, Z., Lian, J., Sun, I.-F., Ma, K. and He, F. (2009), Spatial distributions of tree species in a subtropical forest of China. Oikos, 118: 495–502. doi: 10.1111/j.1600-0706.2009.16753.x
- Issue published online: 31 MAR 2009
- Article first published online: 31 MAR 2009
- Manuscript Accepted 3 July 2008
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!